# SDR CA031016003

- Difficulty date: October 5, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 14,546 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 6122 · Propeller Governor
- Part: Line
- Part number: 3032125
- Condition: Cracked
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) ON APPROACH INTO SEATTLE THE RT ENGINE POWER DECREASED SLOWLY ON ITS OWN. THE CREW SHUTDOWN AND SECURED THE ENGINE. THE AIRCRAFT LANDED UNEVENTFULLY AND WAS TOWED FROM THE RAMP.  DURING INVESTIGATION BY MAINTENANCE IT WAS FOUND THAT THE ENGINE WOULD ACTUALLY IDLE BUT AT MIN FLOW.  THE PY AND P3 LINES WHERE REMOVED AND BY PRESSURE TESTING REVEALED A CRACK JUST FORWARD OF THE AFT B NUT. CRACK WAS RUNNING HALFWAY AROUND THE CIRCUMFERENCE OF THE TUBE.
